# SDR VNAA9901004

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE FOLLOWING A CARGO DOOR WARNING MESSAGE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT.  THE FERRY FLIGHT TOOK PLACE WITHOUT INCIDENT.  PIT MAINTENANCE INSPECTED AND REPAIRED A BROKEN SWITCH WIRE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-20-00 AND 52-71-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
